Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Suffer from constipation, skin cirrhosis. Excessive itching upon using dynanolap. Need a solution

i am suffering from constipation for long time and last 8 months before i am suffering from skin cirrhosis in under arms area i went to sufdarjang hospital and taking that medicine approx 6 months but doctor told me you have take one medicine nemed Dynaolap 5 for long time there no and drug in medical science this is the solution but i leaved theat medicine last months ago but some times it cause irritation and i feel exsessive iching in my under arms area apart from this i was suffering from white discharge i have taken so many medicine in homeopathy, elopathy, ayurvedis etc but am not satisfied it was since i was 13 and now i am 25 due to this i feel sleepy every time weakness,anamemia, weak eye sight and so many things please suggest me.
Asked On : Thu, 2 May 2013
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
as you are 25 you should consult a good physician some blood lab investigations and stick to medication to one doctor. white discharge is a common problem in india and it can be treated by some simple medication.i thing you should know that the problems you are telling are being treated very simply so go to good physician and gynecologist thanks
Answered: Sat, 22 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor